JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TRANSNORMAL SYSTEMS IN SEMI-RIEMANNIAN SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TRANSNORMAL SYSTEMS IN SEMI-RIEMANNIAN SPACES
Park, Kwang-Sung;
  PDF(new window)
 Abstract
In this paper, we study transnormal systems on the Euclidean and semi-Euclidean spaces. We classified transnormal systems on Rf" . We also prove that transnormal systems on Rn/p/ are algebraic even though there are non-algebraic isoparametric hypersurfaces.
 Keywords
transnormal system;transnormal function;isoparametric function;semi-Riemannia;null-cylinder;
 Language
English
 Cited by
 References
1.
Quart. J. Math. Oxford Ser. bf 24, 1973. 2, pp.385-395 crossref(new window)

2.
Math. Z., 1939. vol.45. pp.335-367 crossref(new window)

3.
Proc. of L.M.S., 1985. vol.51. 3, pp.520-542 crossref(new window)

4.
Math. Z., 1984. vol.187. pp.195-208 crossref(new window)

5.
Glasgow Math. J., 1993. vol.35. pp.135-143 crossref(new window)

6.
Glasgow Math J., 1993. vol.35. pp.145-152 crossref(new window)

7.
Pacific J. Math, 1985. vol.118. 1, pp.165-197 crossref(new window)

8.
Japan J. Math, 1981. vol.7. pp.217-226

9.
Math. Ann, 1989. vol.284. pp.503-513 crossref(new window)

10.
Math. Ann, 1987. vol.277. pp.639-646 crossref(new window)